# SDR ASOA201200981

- Difficulty date: March 20, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 17,470 hours, 12,215 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: GG690800123
- Part serial: 00263
- Condition: Inoperative
- Location: Lt Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED WARNING,  ACFT RETURNED TO DEPARTURE AFTER T/O.  EMERGENCY DECLARED.   R & R AILC IAW AMM 30-12-12, OPS CHECKED GOOD.
